Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Fungal infection of toes and finget nails, migraine - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1764 Questions

Doctor :   hi
Doctor :  
how can i help you?
User :   Sir i have fungus affected my nails since i used some road side cosmetics
User :   what should i do?
Doctor :  
ok
Doctor :  
since when you are having this problem?
User :   since 6 months im suffering
User :   9 nails in hands and 1 nail in the foot
Doctor :  
how did you come to know that it is fungus infection? did you get it examined?
User :   yes sir
Doctor :  
was anything prescribed to you for this?
Doctor :  
are you taking any medications?
User :   fysus ointment
User :   yes sir
User :   my nails are very brittle
Doctor :  
if the prescribed medications have not worked for you, then i will suggest you to get it examined by a proper dermatologist
Doctor :  
since 6 months s a long time
User :   i have gone to a dermatologist sir
Doctor :  
and it should have got resolved by now
Doctor :  
please get a examination done again
User :   but i dont knw it is hurting me sir...
User :   ok sir thank you
User :   sor can i ask one more thing?
Doctor :  
it might need oral antifungal tablets too
Doctor :  
to solve it
User :   i take them too sir
User :   sir i have migrane problem since 6-7 years
Doctor :  
and there might be superadded bacterial infection so it would take long time to heal, and the cream not working
User :   when i go to gym i cant do my work out properly
User :   oh is it sir? il find out
Doctor :  
so in that case you need a proper prescription for antibiotic also along with antifungal
Doctor :  
ok
Doctor :  
are you on any medication for migraine?

Doctor :  
please provide your age, gender , location and occupation
Doctor :  
and please do not use raodside cosmetics again
Question is related to
Diseases and Conditions
Treatment/Therapy
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor